American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] David R. Larson. A solution to a problem of J. R. Ringrose. Bull. Amer. Math. Soc. 7 (1982) 243-246. MR 656203.
Abstract, references, and article information   
View Article: PDF

[2] Atsushi Inoue. A commutant of an unbounded operator algebra . Proc. Amer. Math. Soc. 69 (1978) 97-102. MR 0473863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Heydar Radjavi. On density of algebras with minimal invariant operator ranges . Proc. Amer. Math. Soc. 68 (1978) 189-192. MR 0493397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan Hopenwasser and Joan Plastiras. Isometries of quasitriangular operator algebras . Proc. Amer. Math. Soc. 65 (1977) 242-244. MR 0448111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Che Kao Fong. On commutants of reductive algebras . Proc. Amer. Math. Soc. 63 (1977) 111-114. MR 0440416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joan K. Plastiras. Compact perturbations of certain von Neumann algebras . Trans. Amer. Math. Soc. 234 (1977) 561-577. MR 0458241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Allen Schweinsberg. Joins and intersections of ideals of compact operators . Proc. Amer. Math. Soc. 59 (1976) 268-272. MR 0454670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. A. Azoff, C. K. Fong and F. Gilfeather. A reduction theory for non-self-adjoint operator algebras . Trans. Amer. Math. Soc. 224 (1976) 351-366. MR 0448109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard I. Loebl and Paul S. Muhly. Reductive algebras and automorphism groups of von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 759-761. MR 0397434.
Abstract, references, and article information   
View Article: PDF

[10] Eric A. Nordgren. Compact operators in the algebra generated by essentially unitary $C\sb{0}$ operators . Proc. Amer. Math. Soc. 51 (1975) 159-162. MR 0370222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Moore. An asymptotic Fuglede theorem . Proc. Amer. Math. Soc. 50 (1975) 138-142. MR 0370247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Rosenthal. On reductive algebras containing compact operators . Proc. Amer. Math. Soc. 47 (1975) 338-340. MR 0365168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward A. Azoff and Frank Gilfeather. Measurable choice and the invariant subspace problem. Bull. Amer. Math. Soc. 80 (1974) 893-895. MR 0361831.
Abstract, references, and article information   
View Article: PDF

[14] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information   
View Article: PDF

[15] Norberto Salinas. Symmetric norm ideals and relative conjugate ideals . Trans. Amer. Math. Soc. 188 (1974) 213-240. MR 0336371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John B. Conway. A complete Boolean algebra of subspaces which is not reflexive. Bull. Amer. Math. Soc. 79 (1973) 720-722. MR 0320778.
Abstract, references, and article information   
View Article: PDF

[17] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information   
View Article: PDF

[18] J. William Helton. Continuity of linear fractional transformations on an operator algebra . Proc. Amer. Math. Soc. 40 (1973) 217-218. MR 0324437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Freda E. Alexander. The dual and bidual of certain $A\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 38 (1973) 571-576. MR 0318913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. R. Holub. Schauder bases and norm ideals of compact operators . Proc. Amer. Math. Soc. 38 (1973) 343-348. MR 0317012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Globevnik and I. Vidav. A note on normal-operator-valued analytic functions . Proc. Amer. Math. Soc. 37 (1973) 619-621. MR 0310663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael C. Reed and Barry Simon. A spectral mapping theorem for tensor products of unbounded operators. Bull. Amer. Math. Soc. 78 (1972) 730-733. MR 0300127.
Abstract, references, and article information   
View Article: PDF

[23] William Arveson. Lattices of invariant subspaces. Bull. Amer. Math. Soc. 78 (1972) 515-519. MR 0298451.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia